MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number 0620040600
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Pneumothorax (2012); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had suffered a collapsed lung due to overpressure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that patient had suffered a collapsed lung due to overpressure.
 
Additional Manufacturer Narrative
Alleged failure: (b)(4), biomed, the pressure is fluctuating dramatically and not consistent, po # (b)(4).Update: the statement made to me on the phone was "the pressure shot up to 21, so high that it collapsed the patients lungs".They then put the unit in pediatric mode and have no further issues.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be an incorrect orientation of the o-ring on the tubeset adapter and/or the venting system being off which would cause the overpressure to not be relieved.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG; PNEUMO SURE HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14240411
Report Number0002936485-2022-00205
Device Sequence Number5043740
Product Code HIF
UDI-Device Identifier07613327063219
UDI-Public07613327063219
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0620040600
Device Catalogue Number0620040600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown